RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 336, Number 1, Pages 29–32 (Mi dan4819)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The Feynman integral and nonlinear transformations of a phase space

O. G. Smolyanov, M. O. Smolyanova

Lomonosov Moscow State University

Full text: PDF file (389 kB)

English version:
Doklady Mathematics, 1994, 49:3, 465–470

Bibliographic databases:
UDC: 517.1
Presented: В. С. Владимиров
Received: 25.06.1993

Citation: O. G. Smolyanov, M. O. Smolyanova, “The Feynman integral and nonlinear transformations of a phase space”, Dokl. Akad. Nauk, 336:1 (1994), 29–32; Dokl. Math., 49:3 (1994), 465–470

Citation in format AMSBIB
\Bibitem{SmoSmo94}
\by O.~G.~Smolyanov, M.~O.~Smolyanova
\paper The Feynman integral and nonlinear transformations of a phase
space
\jour Dokl. Akad. Nauk
\yr 1994
\vol 336
\issue 1
\pages 29--32
\mathnet{http://mi.mathnet.ru/dan4819}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1283457}
\zmath{https://zbmath.org/?q=an:0833.28007}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 3
\pages 465--470


Linking options:
  • http://mi.mathnet.ru/eng/dan4819
  • http://mi.mathnet.ru/eng/dan/v336/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Accardi, O. G. Smolyanov, M. O. Smolyanova, “Change of variable formulas for infinite-dimensional distributions”, Math. Notes, 60:2 (1996), 212–215  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:9
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020